# SDR QXEA2015100600519

- Difficulty date: October 6, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 21,467 hours, 22,750 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EMERGENCY DOOR WARNING ACTIVATED.  RETURNED TO FIELD.  LANDING UNEVENTFUL. COMPLIED WITH OPS TEST OF THE UPPER FORWARD EMERGENCY EXIT DOOR IAW AMM 52-22-00-710-803.  FOUND NO PRESENT FAULTS ON THE PSEU.  NO OTHER DEFECTS NOTED.  COULD NOT DUPLICATE.  RETURNED TO SERVICE.  NO PARTS REPLACED.
